상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
표지.JPG
KCI등재 학술저널

A lupus anticoagulant-hypoprothrombinemia syndrome patient with adenovirus infection who was accidentally diagnosed after trauma

Lupus anticoagulant-hypoprothrombinemia syndrome (LAHS) is a rare disease primarily known to occur in young adults and children with autoimmune diseases such as systemic lupus erythematosus or viral infection. Here, we reported a 4-year-old girl hospitalized with epistaxis, hematemesis, and mental changes that occurred after a fall. Recently, she presented with abdominal pain and loose stools. Prothrombin time (PT) and activated partial thromboplastin time (APTT) were prolonged. After 1:1 mixing of normal plasma, prolonged APTT was not corrected. Moreover, the factor II level decreased, and the lupus anticoagulant titer was positive. The adenovirus was also positive in the stool real-time PCR. Because the bleeding symptoms in LAHS, accompanied with clinically common adenovirus infection, were mild and transient, these diagnoses could be difficult and must be suspected in these viral infections. The bleeding tendency spontaneously improved after supportive medical treatment.

INTRODUCTION

DISCUSSION